# SDR C2XA01CL244

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13692
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT BOTH OVERWING EXITS IN THE CABIN.  MAINTENANCE REPLACED THE NR 3 BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
